# SDR IPXA10562643

- Difficulty date: September 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Damaged
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO FLOORBOARD BS 1600-1680, LBL 45 TO LBL 65, MISSING INSERT AND MULTIPLE PUNCTURES.  FABRICATED REPLACEMENT FLOOR BOARD IAW EO NR B757-5320-9692-G.
